# SDR 2004FA0000303

- Difficulty date: April 2, 2004
- Submitted: April 16, 2004
- Operation: General aviation
- Aircraft: N350PC
- Make and model: Piper PA-31-350
- Aircraft serial: 318152006
- Engine: Lyc TIO540*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5003
- Part serial: GFN005FP
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING ENGINE 100 HOUR INSPECTION AND SERVICE FOUND THAT THE ENGINE DRIVEN FUEL PUMP LEAKING FUEL FROM THE REGULATOR HOUSING.  (SO05200407947)
